Alert archive / Iowa / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 51, NWS La Crosse, WI

June 21, 2006Winneshiek County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2006, 10:44 AM CDT for Winneshiek County, Iowa. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2006, 10:44 AM CDT (15:44 UTC)
Expired
Jun 21, 2006, 11:15 AM CDT
In force
31 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Winneshiek County, IA

The radar

The La Crosse radar (KARX), 84 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1472 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 211544
SVRARX
IAC191-211615-
/O.NEW.KARX.SV.W.0051.060621T1544Z-060621T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1044 AM CDT WED JUN 21 2006

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINNESHIEK COUNTY IN NORTHEAST IOWA...

* UNTIL 1115 AM CDT

* AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  OSSIAN...OR ABOUT 10 MILES SOUTH OF DECORAH...AND MOVING NORTHEAST
  AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRANKVILLE AND STATE ROAD 9 AND FRANKVILLE ROAD AROUND 1050 AM...
  LOCUST AND HESPER AROUND 1055 AM...
  SATTRE AND HIGHLANDVILLE AROUND 1100 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4308 9163 4309 9166 4309 9200 4309 9208
      4332 9206 4334 9205 4350 9183 4350 9162
      4309 9162

$$

BAUMGARDT
2 follow-up statements
000 
WWUS53 KARX 211601
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1059 AM CDT WED JUN 21 2006

IAC191-211615-
/O.CON.KARX.SV.W.0051.000000T0000Z-060621T1615Z/
WINNESHIEK IA-
1059 AM CDT WED JUN 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHERN WINNESHIEK COUNTY...

MAINLY HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS TO 50 
MPH HAVE BEEN REPORTED THROUGH 1055 AM. HOWEVER..THIS STORM REMAINS 
VERY STRONG AND THE POTENTIAL FOR MORE SEVERE WEATHER IS STILL 
POSSIBLE. 

AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FRANKVILLE...OR 11 MILES SOUTHWEST OF WAUKON...MOVING NORTHEAST 
AT 40 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTHEAST IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN
WISCONSIN.

LAT...LON 4308 9163 4309 9166 4309 9200 4309 9208
      4319 9207 4329 9180 4335 9162 4309 9162

$$
000 
WWUS53 KARX 211614
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1113 AM CDT WED JUN 21 2006

IAC191-211623-
/O.EXP.KARX.SV.W.0051.000000T0000Z-060621T1615Z/
WINNESHIEK IA-
1113 AM CDT WED JUN 21 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WINNESHIEK COUNTY
EXPIRES AT 1115 AM CDT...

THE STRONG THUNDERSTORM THAT WAS AFFECTING SOUTHERN WINNESHIEK WILL 
BE EAST OF THE COUNTY BY 1115 AM. THEREFORE...THE IMMEDIA

	1) WMO Header Database
	2) PIL Header Database
	3) Priority Codes
	4) Terminal Configuration
	5) Test Message
	=> 
























** Starting WeatherWire Message Display **
    (Press ENTER to view Options Menu)


			Select WeatherWire Option :
			---------------------------


	1) WMO Header Database
	2) PIL Header Database
	3) Priority Codes
	4) Terminal Configuration
	5) Test Message
	=> 
























** Starting WeatherWire Message Display **
    (Press ENTER to view Options Menu)



DATA LOST


			Select WeatherWire Option :
			---------------------------


	1) WMO Header Database
	2) PIL Header Database
	3) Priority Codes
	4) Terminal Configuration
	5) Test Message
	=> 
























** Starting WeatherWire Message Display **
    (Press ENTER to view Options Menu)


			Select WeatherWire Option :
			---------------------------


	1) WMO Header Database
	2) PIL Header Database
	3) Priority Codes
	4) Terminal Configuration
	5) Test Message
	=> 
























** Starting WeatherWire Message Display **
    (Press ENTER to view Options Menu)

N 48.80
.A TOOA2 20060621 Z DH1524/VBIRM 12.40/USIRM 2.00/UPIRM 4.00/UDIRM 308.00
.A TOOA2 20060621 Z DH1524/PCIRM 2.30/TAIRM 50.40
.A IKAA2 20060621 Z DH1630/VBIRM 12.82/HGIRM 27.24/TWIRM 34.40/WCIRM 383.00
.A IKAA2 20060621 Z DH1630/PCIRM 0.39/TAIRM 46.90
.A LLKA2 20060621 Z DH1500/VBIRM 13.07/SWIRM -6.30/PCIRM -7.00/TAIRM 46.70
.A LLKA2 20060621 Z DH1500/TAIRMX 58.70/TAIRMN 43.00/SDIRM -4.00
.A TOSA2 20060621 Z DH1500/VBIRM 13.41/TAIRM 53.20/USIRM 3.00/UDIRM 257.00
.A TOSA2 20060621 Z DH1500/UPIRM 9.00/SDIRM 6.00/PCIRM 11.85
.A MSOA2 20060621 Z DH1547/VBIRM 12.52/PCIRZ 2.86/SWIRM 0.30/TAIRM 53.20
.A MSOA2 20060621 Z DH1547/PCIRM 9.40/TAIRMX 68.90/TAIRMN 42.80
.A KMPA2 20060621 Z DH1600/VBIRM 12.56/SWIRM 0.00/SWIRM 0.00/PCIRM 7.00
.A KMPA2 20060621 Z DH1600/PCIRZ 7.55/TAIRM 41.90/TAIRMX 62.90/TAIRMN 39.00
.A KMPA2 20060621 Z DH1600/SDIRM 0.00
.A GCKA2 20060621 Z DH1600/SWIRM -0.00/PCIRM 5.80/TAIRM 48.60/TAIRMX 70.30
.A GCKA2 20060621 Z DH1600/TAIRMN 37.40/XRIRM 99.00/UPIRM 15.00/USIRM 9.00
.A GCKA2 20060621 Z DH160X    TMP DP  RH WIND       PRES   REMARKS
TUSCALOOSA     SUNNY     92  69  47 CALM      30.10S HX  97           
$$
 
ALZ015-024>027-

DATA LOST


			Select WeatherWire Option :
			---------------------------


	1) WMO Header Database
	2) PIL Header Database
	3) Priority Codes
	4) Terminal Configuration
	5) Test Message
	=> 

DATA LOST


























** Starting WeatherWire Message Display **
    (Press ENTER to view Options Menu)


			Select WeatherWire Option :
			---------------------------


	1) WMO Header Database
	2) PIL Header Database
	3) Priority Codes
	4) Terminal Configuration
	5) Test Message
	=> 
























** Starting WeatherWire Message Display **
    (Press ENTER to view Options Menu)


			Select WeatherWire Option :
			---------------------------


	1) WMO Header Database
	2) PIL Header Database
	3) Priority Codes
	4) Terminal Configuration
	5) Test Message
	=> 
























** Starting WeatherWire Message Display **
    (Press ENTER to view Options Menu)


			Select WeatherWire Option :
			---------------------------


	1) WMO Header Database
	2) PIL Header Database
	3) Priority Codes
	4) Terminal Configuration
	5) Test Message
	=> 
























** Starting WeatherWire Message Display **
    (Press ENTER to view Options Menu)

033>036-040>044-211700-
CENTRAL ALABAMA
  
CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
BIRMINGHAM     SUNNY     93  62  35 CALM      30.14S HX  93           
MONTGOMERY     SUNNY     90  69  50 VRB5      30.12R HX  94           
SHELBY CO ARPT SUNNY     93  63  36 E3        30.12S HX  94           
MAXWELL AFB    SUNNY     91  72  52 VRB3      30.11R HX  98           
$$
 
ALZ019-021-028-029-037-038-045>048-211700-
EAST CENTRAL ALABAMA
  
CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
ANNISTON       SUNNY     93  67  42 VRB3      30.13R HX  96           
ALEXANDER CITY SUNNY     91  70  49 SE5       30.14R HX  97           
AUBURN         SUNNY     91  66  43 SW5       30.13S HX  94           
$$
 
ALZ051>064-211700-
SOUTHWEST ALABAMA
  
CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
MOBILE         MOSUNNY   89  67  47 NW6       30.14R HX  92           
BROOKLEY FIELD MOSUNNY   87  70  56 SE7       30.13S HX  92           
EVERGREEN      SUNNY     91  67  44 S7        30.12F HX  94           
$$

ALZ049-050-065>069-211700-
SOUTHEAST ALABAMA
  
CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
DOTHAN         SUNNY     93  64  38 VRB5      30.16S HX  94           
OZARK          MOSUNNY   91  68  46 VRB5      30.12S HX  95           
TROY           MOSUNNY   90  67  46 VRB3      30.13S HX  93           
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:38 AM CDT, 7 hours 6 minutes earlier.

Area forecast discussion, Jun 21, 3:38 AM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
338 AM CDT WED JUN 21 2006

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT

FORECAST CONCERNS CONTINUE TO BE SHRA/TS CHANCES TODAY THROUGH
THURSDAY.

SURFACE ANALYSIS AT 3 AM HAD A LOW OVER MANITOBA CANADA WITH AN
OCCLUDED FRONT HOOKING UP WITH TRIPLE POINT LOW VICINITY KOMA. WARM
FRONT EXTENDED FROM THIS LOW...EASTWARD ACROSS SOUTHERN IA INTO
CENTRAL IL. A STRONG 40-50KT LLJ (PER 850MB PLAINS PROFILERS) AND
MOISTURE TRANSPORT WAS IMPINGING ON THE FRONT PRODUCING A STRONG
WEST TO EAST LINE OF CONVECTION VICINITY OF THE FRONT. FURTHER
NORTH...GENERAL UPGLIDE OVER THE FRONT WAS PRODUCING SCATTERED
ELEVATED THUNDERSTORMS ACROSS OUR AREA. SO FAR...THESE STORMS HAVE
BEEN BEHAVING THEMSELVES. OTHERWISE...TEMPERATURES WERE RELATIVELY
WARM FOR THIS TIME OF NIGHT...RANGING FROM THE MIDDLE 60S TO LOWER
70S.

00Z 21JUN06 NAM/GFS IN FAIRLY GOOD AGREEMENT THROUGH THE PERIOD WITH
OVERALL SYNOPTIC SETUP.

FOR TODAY...MID LEVEL SHORTWAVE IN STRONG WESTERLY FLOW ALOFT WILL
CONTINUE TO MOVE EAST FROM THE PLAINS INTO THE GREAT LAKES REGION.
THIS WILL TAKE THE SURFACE LOW AND WARM FRONT EAST ALONG I-80 CORRIDOR
WITH STRONG 925-850MB MOISTURE TRANSPORT CONTINUING ACROSS THE FRONT
INTO FAR SOUTHERN WI THROUGH THE MID MORNING HOURS. THIS SHOULD
CONTINUE TO FUEL THE ELEVATED CONVECTION. BEST MOISTURE TRANSPORT
BENDS EAST BY NOON FOR A DISSIPATING TREND TO THE CONVECTION ACROSS
OUR AREA. MEANWHILE...THE AFOREMENTIONED OCCLUDED FRONT SLIDES
SOUTHEAST INTO NORTHWEST WI/SOUTHEAST MN BY NOON. NAM BUILDS AN AXIS
OF RESPECTABLE 2500-3500J/KG MLCAPE AHEAD OF THE FRONT BETWEEN
18-21Z AS THE FRONT CONTINUES TO SLIDE SOUTHEAST INTO OUR AREA. WITH
LESS CLOUD COVER TO THE NORTHWEST...RAPID DESTABILIZATION SEEMS
REASONABLE. ALSO...WITH STRONG 0-3KM SHEAR HOVERING AROUND 40KT
PERPENDICULAR TO THE LINE OF CONVECTION...WOULD NOT BE SURPRISED IF
A SQUALL LINE GETS GOING ALONG THE FRONT WITH ISOLATED DAMAGING
WIND. ADDED SOME DETAIL TO THE POP/WX GRID DATABASE TO ACCOUNT FOR
THIS FEATURE.

THE FRONT/PRECIPITATION CHANCES CLEAR SOUTHEAST OF THE AREA EARLY
THIS EVENING...WITH DRIER AIR FILTERING INTO THE AREA.

BOTH GFS AND NAM CONTINUE TO SHOW AREA IN BROAD CYCLONIC FLOW ALOFT
ON THURSDAY. WEAK EMBEDDED SHORTWAVE TROUGH RIPPLES SOUTHEAST ACROSS
THE AREA DURING PEAK HEATING. EVEN THOUGH THE MODELS ARE NOT
PRODUCING QPF WITH THIS FEATURE...BELIEVE FORCING WILL BE ENOUGH TO
WARRANT AT LEAST A SLIGHT CHANCE OF SHRA/TS.

SURFACE HIGH PRESSURE SETTLES INTO THE AREA THURSDAY NIGHT AND
FRIDAY FOR QUIET WEATHER.

.LONG TERM...SATURDAY THROUGH TUESDAY

00Z 21JUN06 MEDIUM RANGE MODELS CONTINUE TO BE IN GOOD AGREEMENT IN
DEVELOPING TROUGH OVER THE UPPER MIDWEST/GREAT LAKES REGION AS A
STRONG RIDGE OF HIGH PRESSURE AMPLIFIES OVER THE WEST. FAIRLY STRONG
MID LEVEL SHORTWAVE TROUGH ROTATES SOUTHEAST ACROSS THE AREA
SATURDAY INTO SUNDAY FOR A CHANCE OF SHRA/TS. CURRENT GRIDS ALREADY
HAVE THIS COVERED. OTHERWISE...WITH TROUGHINESS ACROSS THE
AREA...TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL. THIS IS ALSO
HANDLED WELL IN THE GRIDS. NO CHANGES MADE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DAS
Hazardous weather outlook, Jun 21, 9:06 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
906 AM CDT WED JUN 21 2006

MNZ079-086>088-094>096-WIZ017-029-032>034-041-042-221100-
BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-LA CROSSE-MONROE-MOWER-
OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-WINONA-
906 AM CDT WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WEAK COLD FRONT WILL MOVE INTO THE AREA DURING THE AFTERNOON
HOURS. CLOUDS SHOULD ERODE ENOUGH TO ALLOW SOME HEATING AHEAD OF
THIS FEATURE...WHICH WILL ALLOW FOR INCREASED INSTABILITY WITH TIME.
STRONG WIND FLOW ALOFT WILL ENSURE ANY THUNDERSTORMS WHICH DEVELOP
ALONG THE FRONT FROM 1 PM TO 6 PM WILL HAVE THE POTENTIAL TO BECOME
SEVERE...WITH A DAMAGING WIND AND LARGE HAIL THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WEAK UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE ACROSS THE AREA
ON THURSDAY...PROVIDING ANOTHER CHANCE FOR THUNDERSTORMS. NO SEVERE
STORMS ARE ANTICIPATED WITH THIS.

THE NEXT WEATHER DISTURBANCE IS DUE TO CROSS THE AREA LATE SATURDAY
AND SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THE STORMS WILL
BE SEVERE WITH THIS SYSTEM...ALTHOUGH IT DOES APPEAR ORGANIZED
THUNDERSTORMS WILL BE A GOOD POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED TODAY...
BUT GROUPS WILL WANT TO MONITOR LOCAL STORM DEVELOPMENT...AND BE
PREPARED TO WATCH FOR HAIL AND STRONG WINDS...ESPECIALLY DURING THE
AFTERNOON AND EARLY EVENING HOURS.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-WIZ043-044-053>055-061-221100-
ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-
HOWARD-JUNEAU-MITCHELL-RICHLAND-VERNON-WINNESHIEK-
906 AM CDT WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
AND SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A STATIONARY FRONTAL BOUNDARY IN THE INTERSTATE 80 CORRIDOR WILL
MOVE LITTLE DURING THE DAY. A DISTURBANCE RIPPLING ALONG THE FRONT
THIS MORNING AND AFTERNOON WILL CONTINUE TO ALLOW THUNDERSTORMS TO
DEVELOP ACROSS IOWA...INTO SOUTHERN WISCONSIN AND NORTHERN ILLINOIS.

THROUGH THE LATE MORNING AND AFTERNOON HOURS...THERE EXISTS A
POSSIBILITY OF VERY HEAVY RAINFALL AMOUNTS ACROSS PORTIONS OF
NORTHEAST IOWA...INTO SOUTHWEST WISCONSIN...AS NUMEROUS WAVES OF
THUNDERSTORMS MOVE OVER THE SAME AREA. LOCALIZED RAINFALL AMOUNTS
TO 2 OR 3 INCHES ARE POSSIBLE...ESPECIALLY FROM OELWEIN TO
GUTTENBERG...AND TOWARDS THE CUBA CITY AREA IN GRANT COUNTY. IN
ADDITION...AS STORMS INCREASE IN INTENSITY INTO THE EARLY AFTERNOON
HOURS...DAMAGING WINDS AND LARGE HAIL WILL ALSO BECOME THREATS. AN
ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WEAK UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE ACROSS THE AREA
ON THURSDAY...PROVIDING ANOTHER CHANCE FOR THUNDERSTORMS. NO SEVERE
STORMS ARE ANTICIPATED WITH THIS.

THE NEXT WEATHER DISTURBANCE IS DUE TO CROSS THE AREA LATE SATURDAY
AND SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THE STORMS WILL
BE SEVERE WITH THIS SYSTEM...ALTHOUGH IT DOES APPEAR ORGANIZED
THUNDERSTORMS WILL BE A GOOD POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS QUITE POSSIBLE FROM LATE THIS MORNING INTO
THE AFTERNOON HOURS.  GROUPS WILL WANT TO MONITOR
LOCAL STORM DEVELOPMENT...AND BE PREPARED TO WATCH FOR HAIL AND
STRONG WINDS. RAINFALL REPORTS WILL ALSO BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MW/BINAU

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:13 AM CDTSevere Thunderstorm WarningARXFayette47 min
Jun 21, 10:52 AM CDTSevere Thunderstorm WarningARXAllamakee53 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.